Previous |  Up |  Next


nonlinear damping; damped transversal vibrations; dynamic von Kármán equations; Faedo-Galerkin method; monotone operators on Orlicz spaces; time-periodic solution
In the paper, time-periodic solutions to dynamic von Kármán equations are investigated. Assuming that there is a damping term in the equations we are able to show the existence of at least one solution to the problem. The Faedo-Galerkin method is used together with some basic ideas concerning monotone operators on Orlicz spaces.
[1] H. Gajewski K. Gröger K. Zacharias: Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen. Akademie-Verlag Berlin 1974. MR 0636412
[2] A. Haraux: Dissipativity in the sense of Levinson for a class of second-order nonlinear evolution equations. Nonlinear Anal. 6 (1982), pp. 1207-1220. DOI 10.1016/0362-546X(82)90031-1 | MR 0683841 | Zbl 0505.35012
[3] A. Kufner O. John S. Fučík: Function spaces. Academia Praha 1977. MR 0482102
[4] J. L. Lions: Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod, Gauthier-Villars, Paris 1969. MR 0259693 | Zbl 0189.40603
[5] J. L. Lions, E. Magenes: Problèmes aux limites non homogènes et applications 1. Dunod, Paris 1968.
[6] N. F. Morozov: Selected two-dimensional problems of the elasticity theory. (Russian.) Leningrad 1978. MR 0547112
[7] M. Nakao: Periodic solution and decay for some nonlinear wave equations with sublinear dissipative terms. Nonlinear Anal. 10 (1986), pp. 587 - 602. DOI 10.1016/0362-546X(86)90144-6 | MR 0844988 | Zbl 0601.35075
[8] G. Prodi: Soluzioni periodiche di equazioni a derivative parziali di tipo iperbolico non lineari. Ann. Mat. Рurа Appl. 42 (1956), pp. 25 - 49. DOI 10.1007/BF02411872 | MR 0089985
[9] G. Prouse: Soluzioni periodiche dell'equazione deile onde non omogenea con termine dissipativo quadratico. Ricerche Mat. 13 (1964), pp. 261 - 280. MR 0194753
[10] P. H. Rabinowitz: Free vibrations for a semi-linear wave equation. Comm. Pure Appl. Math. 31 (1978), pp. 31-68. DOI 10.1002/cpa.3160310103 | MR 0470378
[11] A. Stahel: A remark on the equation of a vibrating plate. Proc. Royal Soc. Edinburgh 106 A (1987), pp. 307-314. MR 0906214 | Zbl 0625.73064
[12] O. Vejvoda, al.: Partial differential equations: Time-periodic solutions. Martinus Nijhoff, The Hague 1982. Zbl 0501.35001
[13] W. von Wahl: On nonlinear evolution equations in a Banach space and nonlinear vibrations of the clamped plate. Bayreuther Mathematische Schriften, 7 (1981), pp. 1 - 93. MR 0618332
Partner of
EuDML logo